# SDR 2007UALA01056

- Difficulty date: April 5, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 57,220 hours, 16,738 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2L EMERGENCY POWER RESERVIOR PRESSURE LINE DISCONNECTED.    [06-14-07]    SECURED PRESSURE LINE TO ASSIST RESERVIOR ON DOOR 2L
